advertisement
Question
Posted by: Worried mom to be | 2009-10-12

Yasmin and pregnant

Hi Doc

In July I was 10 weeks pregnant whilst on Noedette. My boyfriend and I decided to terminate. The doctor then suggested I go on Yasmin which is apparently stronger than Nordette. 5 weeks later I had my periods and started taking Yasmin religiously on a daily basis as I did not want history to repeat itself. In August I had my periods which were very light for a 1 day and a half and end of Sep no sign of periods. I didn' t fuss about my periods being so light as the doctor informed me that my periods would be irregular for a while due to termination. I am now pregnant again and just confused on how this could happen in such a short space of time and I did not skip a day since I started taking Yasmin.

PS: I only started taking oral contraceptives in March 2009 before my 1st pregnancy. Please advice.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Per5ehaps you should try a different form of contraception. Some women do have breakthrough ovulations on the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009-10-14

Per5ehaps you should try a different form of contraception. Some women do have breakthrough ovulations on the Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement